# SDR A6WA201441218

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 29,082 hours, 27,537 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE AT FL310, RT WINDSHIELD CRACKED.  REQUESTED IMMEDIATE DESCENT & ATC GAVE CLEARANCE TO 10,000.  RAN QRH, DIVERTED TO RDU & DECLARED AN EMERGENCY.  LANDING WAS UNEVENTFUL.  R & R FIRST OFFICER`S WINDSHIELD, PERFORMED OPERATIONS & LEAK CHECK GOOD IAW AMM 56-11-01.
